# SDR USAA2011122700004

- Difficulty date: December 3, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 30,838 hours, 20,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BETWEEN FR58 +10 INCHES TO FR64, -Y1292.  REPAIRED SEAT RAIL BETWEEN FR58 +10 INCHES TO FR64, -Y1292 IAW A319 SRM 53-41-15.
